I can get any relief from this cold... just wanted to know if there is any harm in taking Sudafed around 7:00 pm and then taking NYQuil around 11:00P.M.?
13 Jun 2011
You are possibly over dosing a little on pseudoephedrine especially if you are taking the long acting Sudafed (120mg).
If you are taking 60mg Sudafed then its probably OK to take the Nyquil at 11pm.
Taking too much pseudoephedrine could make it difficult for you to sleep.
What about trying a decongestant nasal spray - they are very effective at relieving nasal congestion and would be safe to take with the Nyquil.
Have a chat with your pharmacist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
MY MOTHER HAS A COUGH AND A RASH ON HER BODY.
1 answer • 27 Nov 2009
I gave my 6 yr old 1/2 tbsp of nyquil to help with cold symptoms (it only has meds in it for cold and runny nose). I later realized that he was ...
1 answer • 27 Feb 2012
I took these products for week and a half before i took a drug test. Sudafed was from behind counter and this was taken twice a day.
1 answer • 9 Mar 2012
1 answer • 14 Mar 2013
My husband has a very bad sinus headache (since yesterday), and he took Nyquil last night, and again this morning. It did not abate, so he took a ...
1 answer • 15 Sep 2015